# SDR CA090720003

- Difficulty date: July 16, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- Make and model: Swrngn SA226TC
- Aircraft time: 28,999 hours
- Engine: Garrtt TPE33110UA
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Shutoff Valve
- Part number: 39423091
- Condition: Failed
- Location: Engine Fuel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHEN DOING SOME TROUBLESHOOTING ON AN ENG SNAG, THE FUEL SHUTOFF VALVE WAS FOUND TO NOT BE FUNCTIONING.  IT WAS REMOVED FROM THE ACFT AND TESTED ON THE BENCH WERE IT FAILED ON A SERIES OF TESTS.  VALVE, WHEN TESTED, WOULD STICK OPEN AND CLOSED ON VARIOUS TESTS.  THE FSO VALVE WAS REPLACED WITH A NEW ONE.
